# SDR HEEA060077

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Servo Motor
- Part number: 1092T1002W
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO MOTOR DOES NOT OPERATE.
